No Cover Image

Journal article 483 views 15 downloads

Group schemes and motivic spectra

Grigory Garkusha Orcid Logo

Israel Journal of Mathematics, Volume: 259, Pages: 727 - 758

Swansea University Author: Grigory Garkusha Orcid Logo

Abstract

By a theorem of Mandell, May, Schwede and Shipley the stable homotopy theory of classical S1-spectra is recovered from orthogonal spectra. In this paper general linear, special linear, symplectic, orthogonal and special orthogonal motivic spectra are introduced and studied. It is shown that stable h...

Full description

Published in: Israel Journal of Mathematics
ISSN: 0021-2172 1565-8511
Published: Springer Science and Business Media LLC 2024
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa59418
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: By a theorem of Mandell, May, Schwede and Shipley the stable homotopy theory of classical S1-spectra is recovered from orthogonal spectra. In this paper general linear, special linear, symplectic, orthogonal and special orthogonal motivic spectra are introduced and studied. It is shown that stable homotopy theory of motivic spectra is recovered from each of these types of spectra. An application is given for the localization functor C∗Fr : SHnis(k) → SHnis(k) in the sense of that converts Morel–Voevodsky stable motivic homotopy theory SH(k) into the equivalent local theory of framed bispectra.
Item Description: Preprint before peer-review in Israel Journal of Mathematics available via https://arxiv.org/abs/1812.01384v3
College: Faculty of Science and Engineering
Funders: EPSRC
Start Page: 727
End Page: 758